# SDR NWAA080803225

- Difficulty date: February 26, 2008
- Submitted: March 3, 2008
- Operation: Air carrier
- Aircraft: N325US
- Make and model: Airbus A320-211
- Aircraft serial: 281
- Aircraft time: 47,276 hours, 21,130 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON CLIMB FROM DTW THROUGH 12,000 ACCELERATING AUDIBLE GEAR DOOR NOISE WITH ASSOCIATED RIGHT MAIN LANDING GEAR RED "UNLK" LIGHT MOMENTARILY.  LIGHT EXTINGUISHED AS WELL AS NOISE.  REOCCURRED TWICE BUT WITH NO ASSOCIATED ECAM MESSAGE.  CONTINUED FLIGHT AT 250 KNOTS WITH INDICATIONS.  AIRCRAFT LANDED UNEVENTFULLY.  INSPECTED AIRCRAFT FOUND SAFE FOR FERRY FLIGHT.  REPLACED RT ISOLATION SAFETY VALVE 49GA, LANDING GEAR DOOR SELECTOR VALVE, RT MLG DOOR UPLOCK PROXIMITY SENSORS 26G AND 28GA, GND SERVICE BUS CHG OVER RELAY 53GA.  OPS CHECK GOOD.
